# SDR 02200330

- Difficulty date: July 19, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the forward emergency floor track lights were inoperative.  Maintenance personnel secured a loose connector for the forward emergency floor track lights.  An operational check was satisfactory and the aircraft was returned to service.
